Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Becker-Gottlieb transfer for Hochschild cohomology


Author: Fei Xu
Journal: Proc. Amer. Math. Soc. 142 (2014), 2593-2608
MSC (2010): Primary 20C05; Secondary 20J99
Published electronically: April 15, 2014
MathSciNet review: 3209315
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a finite group. Over any finite $ G$-poset $ \mathcal {P}$ we may define a transporter category $ G\propto \mathcal {P}$ as the corresponding Grothendieck construction. There exists a Becker-Gottlieb transfer from the ordinary cohomology of $ G\propto \mathcal {P}$ to that of $ G$. We shall construct it using module-theoretic methods and then extend it to a transfer from the Hochschild cohomology of $ k(G\propto \mathcal {P})$ to that of $ kG$, where $ k$ is a base field.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 20C05, 20J99

Retrieve articles in all journals with MSC (2010): 20C05, 20J99


Additional Information

Fei Xu
Affiliation: Department of Mathematics, Shantou University, Shantou, Guangdong 515063, People’s Republic of China
Email: fxu@stu.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-2014-12013-2
Received by editor(s): April 3, 2012
Received by editor(s) in revised form: August 11, 2012
Published electronically: April 15, 2014
Additional Notes: The author \CJK*{UTF8} \CJKtilde\CJKfamily{gbsn}(徐 斐) \endCJK* was supported in part by a Beatriu de Pinós research fellowship from the government of Catalonia of Spain.
Communicated by: Pham Huu Tiep
Article copyright: © Copyright 2014 American Mathematical Society